# SDR BGSR20150417003

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: General aviation
- Filed by: Freedom Aviation Inc, repair station BGSR439C
- Aircraft: N781LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496369
- Aircraft time: 379 hours
- Engine: Lyc O360A1H6
- Engine time: 379 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Part number: HCC2YR2CEUF
- Part serial: AU14766B
- Condition: Stripped
- Location: Zone 500
- Part time: 379 hours
- Component: Low Pitch Stop, Hartzl
- Component part number: 756293
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, MECHANIC FOUND THE PROPELLER LOW PITCH STOP THREADS STRIPED THAT HOLD THE SPINNER IN PLACE ON CENTER OF THE PROPELLER.  SAFETY WIRE IS STILL IN PLACE.
